# SDR DALA2021082505034

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 64,378 hours, 8,458 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Missing
- Location: Oxygen Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DURING MASK DROP TEST. FOUND OXYGEN GEN MISSING MASK PIN AND DEPLETED AT FA BUNK 3. CORRECTIVE ACTION: O2 GENERATOR REPLACE ON AMDS CARD 4613-4990-27. (8919756)
